SAN FRANCISCO (KGO) — On Monday, ABC7 News reported that some women are noticing changes in their menstrual cycles after getting COVID-19 vaccines.
Since then, hundreds of people have commented on the report, and women continue to express concern about long and heavy periods and changes in cycle timing.
More doctors are weighing in on what’s currently happening with thousands of women – menstrual cycle changes after getting vaccinated. They are shedding light on what is happening and why, and how long the side effects will last.
“Inflammatory reaction has been noticed with the COVID vaccine. We know that because many, including myself after the second vaccine, developed some mild flu like symptoms,” said Dr. Akshat Jain, a hematologist at Loma Linda University School of Medicine.
Dr. Jain specializes in bleeding disorders in adolescent women and explained that inflammatory cells triggered by the vaccine could affect hormones.